# SDR CALA0001962

- Difficulty date: December 19, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ANGLE CORRODED AT LT CARGO TRACK, FS 522 FALSE BULKHEAD. THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-2, 51-10-4, AND 51-10-3.
